# SDR UIEA2021021500316

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,443 hours, 23,654 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START UNSUCCESSFUL AFTER 3 ATTEMPTS FL330 SAT -61 00.15Z RIV-HHN( PERFORMED APU BITE IAW FIM 49-11-FT958. NO MINI FLAGS LRU NO LIGHT SUMMARY. NO DATA RESET. CLEARED, OPS CHECKED NORMAL ON GRD IAW MM 49-11-00.  )
